# SDR AALA202507283090

- Difficulty date: June 18, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,549 hours, 39,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311423620191
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND AT HOLE H1 LOC. DOOR STOP FITTING N7, FR16 RH, CRACK DIRECTION 7 OCLOCK AND CRACK DEPTH 0.058 INCH. MAINTENANCE REPLACED INTERCOSTAL FITTING LOCATED ON FR 16 RH AT LEVEL DOOR STOP FITTING #7. IAW A319 SRM 51-42-11-801 AND DWG D53112300.
